horrendous burning skin sensation
My mother is 67 yr old. In 2007 she noticed her left big toe moving now she has a tremor type movement in her left calf and foot she is on sinemet cr 25/100 every 4 hours.She has had many many tests to rule out some things.
She has this horrendous skin burning sensation(neuropathy?) all day and all night.The dr who put her on the sinemet said she has Parkinson's but 3 other drs say it is not typical of Pd.before she was put on sinemet cr she was given klonopin 1mg(clonazepam) every night for 2 years. She is now off that but had to replace it with valium 20mlgs and will slowly get taken off the valium. She has these episodes that are very confusing to us. At some time in the afternoon she will crash with an extreme tired feeling along with the skin burning and an all over flu like feeling. Her cheeks and the tip of her nose will get bright red too. She watches what she eats and when she eats because of the sinemet.Does anyone recognize this.We do not know anyone with pd to see what they go through.We wonder what part of this could be medicine related.